No Cover Image

Journal article 472 views

A link of stochastic differential equations to nonlinear parabolic equations / Jiang-lun, Wu

Science China Mathematics, Volume: 55, Issue: 10, Pages: 1971 - 1976

Swansea University Author: Jiang-lun, Wu

Full text not available from this repository: check for access using links below.

Published in: Science China Mathematics
ISSN: 1674-7283 1869-1862
Published: 2012
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa13415
Tags: Add Tag
No Tags, Be the first to tag this record!
first_indexed 2013-07-23T12:10:11Z
last_indexed 2018-02-09T04:44:08Z
id cronfa13415
recordtype SURis
fullrecord <?xml version="1.0"?><rfc1807><datestamp>2017-12-15T10:56:52.1026448</datestamp><bib-version>v2</bib-version><id>13415</id><entry>2012-12-03</entry><title>A link of stochastic differential equations to nonlinear parabolic equations</title><swanseaauthors><author><sid>dbd67e30d59b0f32592b15b5705af885</sid><ORCID>0000-0003-4568-7013</ORCID><firstname>Jiang-lun</firstname><surname>Wu</surname><name>Jiang-lun Wu</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2012-12-03</date><deptcode>SMA</deptcode><abstract></abstract><type>Journal Article</type><journal>Science China Mathematics</journal><volume>55</volume><journalNumber>10</journalNumber><paginationStart>1971</paginationStart><paginationEnd>1976</paginationEnd><publisher/><issnPrint>1674-7283</issnPrint><issnElectronic>1869-1862</issnElectronic><keywords/><publishedDay>1</publishedDay><publishedMonth>1</publishedMonth><publishedYear>2012</publishedYear><publishedDate>2012-01-01</publishedDate><doi>10.1007/s11425-012-4463-2</doi><url/><notes/><college>COLLEGE NANME</college><department>Mathematics</department><CollegeCode>COLLEGE CODE</CollegeCode><DepartmentCode>SMA</DepartmentCode><institution>Swansea University</institution><lastEdited>2017-12-15T10:56:52.1026448</lastEdited><Created>2012-12-03T13:02:57.2503830</Created><path><level id="1">College of Science</level><level id="2">Mathematics</level></path><authors><author><firstname>Aubrey</firstname><surname>Truman</surname><order>1</order></author><author><firstname>FengYu</firstname><surname>Wang</surname><order>2</order></author><author><firstname>JiangLun</firstname><surname>Wu</surname><order>3</order></author><author><firstname>Wei</firstname><surname>Yang</surname><order>4</order></author><author><firstname>Jiang-lun</firstname><surname>Wu</surname><orcid>0000-0003-4568-7013</orcid><order>5</order></author></authors><documents/></rfc1807>
spelling 2017-12-15T10:56:52.1026448 v2 13415 2012-12-03 A link of stochastic differential equations to nonlinear parabolic equations dbd67e30d59b0f32592b15b5705af885 0000-0003-4568-7013 Jiang-lun Wu Jiang-lun Wu true false 2012-12-03 SMA Journal Article Science China Mathematics 55 10 1971 1976 1674-7283 1869-1862 1 1 2012 2012-01-01 10.1007/s11425-012-4463-2 COLLEGE NANME Mathematics COLLEGE CODE SMA Swansea University 2017-12-15T10:56:52.1026448 2012-12-03T13:02:57.2503830 College of Science Mathematics Aubrey Truman 1 FengYu Wang 2 JiangLun Wu 3 Wei Yang 4 Jiang-lun Wu 0000-0003-4568-7013 5
title A link of stochastic differential equations to nonlinear parabolic equations
spellingShingle A link of stochastic differential equations to nonlinear parabolic equations
Jiang-lun, Wu
title_short A link of stochastic differential equations to nonlinear parabolic equations
title_full A link of stochastic differential equations to nonlinear parabolic equations
title_fullStr A link of stochastic differential equations to nonlinear parabolic equations
title_full_unstemmed A link of stochastic differential equations to nonlinear parabolic equations
title_sort A link of stochastic differential equations to nonlinear parabolic equations
author_id_str_mv dbd67e30d59b0f32592b15b5705af885
author_id_fullname_str_mv dbd67e30d59b0f32592b15b5705af885_***_Jiang-lun, Wu
author Jiang-lun, Wu
format Journal article
container_title Science China Mathematics
container_volume 55
container_issue 10
container_start_page 1971
publishDate 2012
institution Swansea University
issn 1674-7283
1869-1862
doi_str_mv 10.1007/s11425-012-4463-2
college_str College of Science
hierarchytype
hierarchy_top_id collegeofscience
hierarchy_top_title College of Science
hierarchy_parent_id collegeofscience
hierarchy_parent_title College of Science
department_str Mathematics{{{_:::_}}}College of Science{{{_:::_}}}Mathematics
document_store_str 0
active_str 0
published_date 2012-01-01T03:34:58Z
_version_ 1658753383196000256
score 10.882162